MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor; Cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor; Cardiac resynchronization therapy defibrillator (CRT-D)
Model Number M301
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents k193473 and k210608 whose character limit prevented both entries from the field.
 
Event or Problem Description
It was reported that the patient with this insertable cardiac monitor (icm) indicated that the doctor sent them into emergency surgery following a heart tilt table test for a pacemaker.The surgeon put an icm instead, but this icm never worked right.The icm was finally explanted as it never took readings.No new icm was implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.G4: pma/510(k) # field on 3500a form contains an additional code k210608; reported here as it exceeded character limit for designated field.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
LUX-Dx? Insertable Cardiac Monitor
Common Device Name
Cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25884590
Report Number2124215-2026-39028
Device Sequence Number10124520
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)240308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/08/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number162496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexUnknown